MathSciNet Relay Station
MathSciNet bibliographic data
MR1616621 (99m:20065) 20E26 (20F40 20F50)
Shumyatsky, Pavel On groups with commutators of bounded order. Proc. Amer. Math. Soc. 127 (1999), no. 9, 2583–2586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement